Volume 55, Number 2, March-April 2021
|Page(s)||719 - 721|
|Published online||09 April 2021|
Comments on “Optimality conditions for nonsmooth interval-valued and multiobjective semi-infinite programming”
LAMA, Department of Mathematics, FSDM, Sidi Mohamed Ben Abdellah University, Fez, Morocco
* Corresponding author: firstname.lastname@example.org
Accepted: 8 February 2021
Necessary optimality conditions for a nonsmooth semi-infinite interval-valued vec- tor programming problem are given in the paper by Jennane et al. (RAIRO:OR (2020). DOI: 10.1051/ro/2020066). Having noticed inconsistencies in their paper, Gadhi and Ichatouhane (RAIRO:OR (2020). DOI: 10.1051/ro/2020107) made the necessary corrections and proposed what they considered a more pertinent formulation of their main Theorem. Recently, Jennane et al. (RAIRO:OR (2020). DOI: 10.1051/ro/2020134) have criticised our work. This note is a critical response to this criticism.
Mathematics Subject Classification: 58E35 / 90C46 / 90C29 / 49J52
Key words: Convexifactor / constraint qualifications / interval-valued functions / optimality conditions
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.